Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Noninjective cyclic modules


Author: B. L. Osofsky
Journal: Proc. Amer. Math. Soc. 19 (1968), 1383-1384
MSC: Primary 16.40
MathSciNet review: 0231857
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] H. Cartan and S. Eilenberg, Homological algebra, Princeton Univ. Press, Princeton, N. J., 1956. MR 0077480 (17:1040e)
  • [2] B. Eckmann, and A. Schopf, Über injektive Moduln, Arch. Math. 4 (1953), 75-78. MR 0055978 (15:5d)
  • [3] B. Osofsky, Rings all of whose finitely generated modules are injective, Pacific J. Math 14 (1964), 645-650. MR 0161886 (28:5090)
  • [4] J. von Neumann, On regular rings, Proc. Nat. Acad. Sci. U.S.A. 22 (1936), 707-713.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 16.40

Retrieve articles in all journals with MSC: 16.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1968-0231857-7
Article copyright: © Copyright 1968 American Mathematical Society